C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV TLS 4F DL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew1943 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "had a issue with a wire in a picc kit.Customer felt like the wire malfunctioned." additional information received 12/23/2020: "femoral picc placement line went from r femoral curled down into left and back on itself, noted on xray to have sherlock wire left approximately 3 cm in length in patient" "was there patient harm reported?: wire fragment, removed in ir same day.".